Analytical solution of two-body spinless Salpeter equation for Hellmann potential

Arda A.

INDIAN JOURNAL OF PHYSICS, vol.91, no.8, pp.903-907, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 8
  • Publication Date: 2017
  • Doi Number: 10.1007/s12648-017-0988-0
  • Title of Journal : INDIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.903-907


Approximate bound state solutions of the spinless Salpeter equation for the Hellmann potential are studied for heavy particles. By using functional analysis method, an analytical expression for the energy levels, and the corresponding eigenfunctions of the system are obtained in terms of the hypergeometric functions. The analytical results for the Yukawa and Coulomb potentials are also studied as special cases.